# SDR AALA2019040329016

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 55,343 hours, 15,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: P4010051112
- Part serial: 24379
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND THE SEAT MOUNTED EMERGENCY LIGHTS FROM 1E THRU 4E INOP. REPLACED BATTERY PACK AND CHARGER M10798 IAW AMM 33-51-07. SEAT MOUNDED LIGHTS OPS CHECK GOOD.
